# SDR GTIA9700074

- Difficulty date: December 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N928ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47326
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MHV - FLOOR PANEL HAS BREAK OUT FROM ONE FASTENER HOLE ALONG EDGE AND TWO EACH EDGE STRIPS MISSING.  FABRICATED PATCH IAW SRM 55-01.  TREATED AND PRIMED PATCH IAW SRM 51-10-03.  INSTALLED PATCH WITH RIVETS IAW SRM 51-30-2.  FABRICATED EDGE STRIPS IAW MM 53-20-1.  INSTALLED AND BONDED WITH SCOTCH GRIP IAW MM 20-20-0.  (M)
